# SDR AU510002208

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIO SYSTEMS FAILED TO TUNE.  A WEAK BACKGROUND HASH COULD BE HEARD ON NR 2 HF SYSTEM ONLY.  INVESTIGATION CONTINUING.
